Student papers

PhD students in the discrete maths group have recently written the following single-authored papers (in addition to several multi-authored papers):

Jack Allsop, “Cycles of quadratic Latin squares and anti-perfect 1-factorisations”, J. Combin. Des. 31, (2023), 447-475

Marc Distel, “Proper Minor-Closed Classes of Graphs have Assouad-Nagata Dimension 2”, arXiv:2308.10377

Robert Hickingbotham, “Induced subgraphs and path decompositions”, Electronic J. Combinatorics 30:P2.37, 2023.

Robert Hickingbotham, “Odd colourings, conflict-free colourings and strong colouring numbers”. Australasian J. Combinatorics, accepted 2023. arXiv:2203.10402

Comments are closed.